# SDR DALA2024110410628

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, MISDRILLED AT FLOOR SUPPORT STA 947+13 LBL 51, WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON FLOOR SUPPORT STA 947 + 23 LBL 51 FOUND TO BE OUT OF LIMITS, IAW B737 SRM 51-10-02-0G PAR (9). REMOVED AND REPLACED FLOOR SUPPORT IAW B737 SRM 51-40-02-0G AND DWG 147A5650. (LP 0637916)
